MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH

INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH
Model Number 30-103
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Codes Vascular Dissection (3160); Device Embedded In Tissue or Plaque (3165)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a 67-year-old male patient underwent a thrombectomy procedure using the artrix system of devices.During removal of the device the sheath failed at the distal portion.Additional surgery was performed to retrieve sheath tip and sheath.
 
Additional Manufacturer Narrative
Manufacturer reference number (b)(4).The suspect device has been received by the manufacturer, and a full evaluation has been completed.The assigned root cause of the tip separation a fatigue failure due to excessive force and tortuous patient anatomy.As significant scratching damage was observed along the dilator and sheath shaft surfaces, it is likely that the sheath was inserted through tortuous anatomy with hardened organic material like chronic calcified clot.This tortuous anatomy likely created resistance when advancing or retracting the device leading to the observed fatigue failure.Device labelling warns against advancing and retracting the device in the presence of excessive force, as it can cause device damage.The device identifiers were provided and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The stryker peripheral vascular medial affairs team determined the artix device likely contributed to the patient's need for a venous cutdown.The device labelling lists additional surgical intervention as a possible adverse event associated with use.

Brand Name
ARTIX THIN-WALLED SHEATH, 8FR, 65CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key25337903
Report Number3020347218-2026-00044
Device Sequence Number10128614
Product Code KRA
UDI-Device Identifier00810123710560
UDI-Public(01)00810123710560(17)280123(10)26010116
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-103
Device Catalogue Number30-103
Device Lot Number26010116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight62 KG